Translator Disclaimer
2010 Stability of the Pexiderized Cauchy and Jensen's Equations on Restricted Domains
Abbas Najati, Themistocles M. Rassias
Commun. Math. Anal. 8(2): 125-135 (2010).

Abstract

The generalized Hyers–Ulam stability for the Pexiderized Cauchy and Jensen’s equations on restricted domains is investigated. As an application we study an asymptotic behavior of additive mappings.

Citation

Download Citation

Abbas Najati. Themistocles M. Rassias. "Stability of the Pexiderized Cauchy and Jensen's Equations on Restricted Domains." Commun. Math. Anal. 8 (2) 125 - 135, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.39030
MathSciNet: MR2587768

Subjects:
Primary: 39B52‎, ‎39B62, 46L05

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 2 • 2010
Back to Top